# SDR YENA2024061100853

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 86,436 hours, 31,775 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Container
- Condition: Odor
- Location: Galley Trash
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT#1592, MCO-RDU. 'FLIGHT ATTENDANTS (AFT) BOTH COMPLAINED OF SOCK. DIRTY LAUNDRY SMELL WHILE DESCENDING INTO RDU. FLIGHT ATTENDANTS COMPLAINED OF HEADACHES; REF INFO NOTICE 2017-T015K, PERFORMED ENG RUN VERIFIED NO ODOR FROM BLEED/ PACK SYST. FOUND SOURCE TO BE FROM AFT GALLEY TRASH COMPT CLEANED AS REQ. TSM 05-50-00-810-831A AIRCRAFT OK FOR SERVICE. ADVISED MCC BOB.'
